# SDR GUUA93752120810A

- Difficulty date: December 8, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,747 hours, 38,703 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT FWD EMERGENCY EXIT HANDLE DIFFICULT TO OPERATE.  ADJUSTED UPPER STRIKER PLATES AND LOWER LUGS, OPS CHECK GOOD.  ACFT DOWN FOR STRUCTURAL INSP.
